Items where Author is "Stark, J"

Group by: Item Type | No Grouping
Number of items: 2.

Article

Stark, J and Feudel, U and Glendinning, P A and Pikovsky, A (2002) Rotation numbers for quasi-periodically forced monotone circle maps. Dynamical Systems: an international journal, 17 (1). pp. 1-28. ISSN 1468-9367

MIMS Preprint

Glendinning, P. A. and J├Ąger, T. and Stark, J (2008) Strangely Dispersed Minimal Sets in the Quasiperiodically Forced Arnold Circle Map. [MIMS Preprint]

This list was generated on Wed Feb 28 01:00:55 2024 GMT.